# SDR 03FDEA02047

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1148 BETWEEN STR 25-26 LT.  BLENDED CORROSION FROM FRMAE BS 1148 BETWEEN STR 25-26 LT.  REMOVED .040 FROM ORIGINAL   THICKNESS OF .065.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGE MATERIAL 1 X 2.5 INCH. FABRICATED AND INSTALLED REPAIR IAW SRM 51-40-3 USING LOT 518135 AND ER   NO.   03-4723 AND FED EX EA 7-5310-55168.
